# SDR UALA2012111406563

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,844 hours, 23,511 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Strip
- Condition: Missing
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CABIN AIRFLOW AND NOISE AT ROW 3.  OPEN CEILING PANELS AND INSPECTED DUCT WORK, NO LEAKS, RIGHT RECIRC FAN OFF TO REDUCE AIR VOLUME. INF-  :NEED INFO FROM EG ON COA' S 506931 AND 506932.  WORK RECENTLY ACP IN IAH FOR DUCT REPLACEMENT.  FOUND NO CRACKS OR LOOSE HOSES.  REF 5551 SAME PROBLEM AFTER COA ACP, INSTALLED MISSING PHENOLIC STRIP BETWEEN DIFFUSER AND DUCT AT ROW 3 REF IPC 21-22-03 SEALED AND LEAK CHECKED OK.
